Title of article :
PROBABILISTIC ANALYSIS OF THE FIRST ZAGREB INDEX
Author/Authors :
كاظمي ، رامين نويسنده ,
Issue Information :
فصلنامه با شماره پیاپی 0 سال 2013
Pages :
6
From page :
35
To page :
40
Abstract :
In this paper we study the first Zagreb index in bucket recursive trees containing buckets with variable capacities. This model was introduced by Kazemi in 2012. We obtain the mean and variance of the first Zagreb index and introduce a martingale based on this quantity.
Journal title :
Transactions on Combinatorics
Serial Year :
2013
Journal title :
Transactions on Combinatorics
Record number :
842157
Link To Document :
بازگشت